Alert archive / Wisconsin / Small Craft Advisories in 2014
Small Craft Advisory 53, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Sep 18, 2014, 3:19 PM CDT. It took effect at Sep 19, 2014, 9:00 AM CDT. It was in force for 34 hr.
The area
The counties it named.
The facts
- Issued
- Sep 18, 2014, 3:19 PM CDT (20:19 UTC)
- In effect from
- Sep 19, 2014, 9:00 AM CDT
- Expired
- Sep 20, 2014, 6:55 PM CDT
- In force
- 34 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
436 WHUS73 KGRB 182019 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 319 PM CDT THU SEP 18 2014 ...GUSTY WINDS AND BUILDING WAVES EXPECTED FRIDAY... .WINDS ARE EXPECTED TO VEER SOUTH AND INCREASE AHEAD OF AN APPROACHING FRONTAL SYSTEM FRIDAY MORNING. WITH SOUTHERLY FLOW...WAVES WILL QUICKLY BUILD TO HAZARDOUS LEVELS BY MID TO LATE MORNING. GUSTY WINDS AND HAZARDOUS WAVES WILL CONTINUE FRIDAY BEFORE THE FRONT MOVES THROUGH THE AREA FRIDAY NIGHT. LMZ541>543-190430- /O.NEW.KGRB.SC.Y.0053.140919T1400Z-140921T0000Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 319 PM CDT THU SEP 18 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM FRIDAY TO 7 PM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM FRIDAY TO 7 PM CDT SATURDAY. * WINDS...SOUTH AT 15 TO 25 KTS WITH GUST TO 30 KTS FRIDAY MORNING THROUGH FRIDAY NIGHT. * WAVES...BUILDING TO 4 TO 7 FT BY EARLY AFTERNOON...WITH THE HIGHER WAVES POSSIBLE TOWARDS THE NORTHERN PORTIONS OF DOOR COUNTY TOWARDS NORTHERN LAKE MICHIGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-522-190430- /O.NEW.KGRB.SC.Y.0053.140919T1800Z-140920T0900Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 319 PM CDT THU SEP 18 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM FRIDAY TO 4 AM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM FRIDAY TO 4 AM CDT SATURDAY. * WINDS...SOUTH AT 15 TO 25 KTS WITH GUST TO 30 KTS FRIDAY MORNING THROUGH FRIDAY NIGHT. * WAVES...BUILDING TO 3 TO 5 FT BY FRIDAY AFTERNOON...WITH HIGHEST WAVES TOWARDS NORTHERN PORTIONS OF THE BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
9 follow-up statements
921 WHUS73 KGRB 190128 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 828 PM CDT THU SEP 18 2014 ...GUSTY WINDS AND BUILDING WAVES EXPECTED FRIDAY... .WINDS ARE EXPECTED TO VEER SOUTH AND INCREASE AHEAD OF AN APPROACHING FRONTAL SYSTEM FRIDAY MORNING. WITH SOUTHERLY FLOW... WAVES WILL QUICKLY BUILD TO HAZARDOUS LEVELS BY MID TO LATE MORNING. GUSTY WINDS AND HAZARDOUS WAVES WILL CONTINUE FRIDAY BEFORE THE FRONT MOVES THROUGH THE AREA FRIDAY NIGHT. LMZ541>543-190930- /O.CON.KGRB.SC.Y.0053.140919T1400Z-140921T0000Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 828 PM CDT THU SEP 18 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM FRIDAY TO 7 PM CDT SATURDAY... * WINDS...SOUTH AT 15 TO 25 KTS WITH GUST TO 30 KTS FRIDAY MORNING THROUGH FRIDAY NIGHT. * WAVES...BUILDING TO 4 TO 7 FT BY EARLY AFTERNOON...WITH THE HIGHER WAVES POSSIBLE TOWARDS THE NORTHERN PORTIONS OF DOOR COUNTY TOWARDS NORTHERN LAKE MICHIGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-522-190930- /O.CON.KGRB.SC.Y.0053.140919T1800Z-140920T0900Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 828 PM CDT THU SEP 18 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM FRIDAY TO 4 AM CDT SATURDAY... * WINDS...SOUTH AT 15 TO 25 KTS WITH GUST TO 30 KTS FRIDAY MORNING THROUGH FRIDAY NIGHT. * WAVES...BUILDING TO 3 TO 5 FT BY FRIDAY AFTERNOON...WITH HIGHEST WAVES TOWARDS NORTHERN PORTIONS OF THE BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
234 WHUS73 KGRB 190909 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 409 AM CDT FRI SEP 19 2014 ...GUSTY WINDS AND BUILDING WAVES TODAY... .SOUTH WINDS ARE EXPECTED TO INCREASE AHEAD OF AN APPROACHING FRONTAL SYSTEM TODAY. WAVES WILL BUILD TO HAZARDOUS LEVELS FOR SMALL CRAFT BY MIDDAY. GUSTY WINDS AND HAZARDOUS WAVES WILL CONTINUE UNTIL THE FRONT MOVES THROUGH TONIGHT. LMZ541>543-191715- /O.CON.KGRB.SC.Y.0053.140919T1400Z-140921T0000Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 409 AM CDT FRI SEP 19 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 7 PM CDT SATURDAY... * SOUTH WINDS INCREASING TO 15 TO 25 KTS WITH GUST TO 30 KTS. * WAVES BUILDING TO 4 TO 6 FT BY EARLY AFTERNOON...WITH THE HIGHER WAVES POSSIBLE TOWARDS THE NORTHERN PORTIONS OF DOOR COUNTY TOWARDS NORTHERN LAKE MICHIGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-522-191715- /O.CON.KGRB.SC.Y.0053.140919T1800Z-140920T0900Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 409 AM CDT FRI SEP 19 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 4 AM CDT SATURDAY... * SOUTH WINDS INCREASING TO 15 TO 25 KTS WITH GUSTS TO 30 KTS. * WAVES BUILDING TO 3 TO 5 FT BY AFTERNOON...WITH HIGHEST WAVES TOWARDS NORTHERN PORTIONS OF THE BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
543 WHUS73 KGRB 191512 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1012 AM CDT FRI SEP 19 2014 ...GUSTY WINDS AND BUILDING WAVES TODAY... .SOUTH WINDS ARE EXPECTED TO INCREASE AHEAD OF AN APPROACHING FRONT TODAY WITH WAVES AT HAZARDOUS LEVELS FOR SMALL CRAFT. GUSTY WINDS AND HAZARDOUS WAVES WILL CONTINUE UNTIL THE FRONT MOVES THROUGH TONIGHT BEFORE BEGINNING TO SUBSIDE. LMZ541>543-192315- /O.CON.KGRB.SC.Y.0053.000000T0000Z-140921T0000Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1012 AM CDT FRI SEP 19 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT SATURDAY... * SOUTH WINDS 20 TO 30 KTS WITH GUSTS TO 35 KTS. * WAVES BUILDING TO 4 TO 6 FT BY EARLY AFTERNOON...WITH THE HIGHER WAVES POSSIBLE TOWARDS THE NORTHERN PORTIONS OF DOOR COUNTY TOWARDS NORTHERN LAKE MICHIGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-522-192315- /O.CON.KGRB.SC.Y.0053.140919T1800Z-140920T0900Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 1012 AM CDT FRI SEP 19 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT SATURDAY... * SOUTH WINDS INCREASING TO 15 TO 25 KTS WITH GUSTS TO 30 KTS. * WAVES BUILDING TO 3 TO 5 FT BY AFTERNOON...WITH HIGHEST WAVES TOWARDS NORTHERN PORTIONS OF THE BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
490 WHUS73 KGRB 192048 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 348 PM CDT FRI SEP 19 2014 ...GUSTY WINDS AND HIGH WAVES EXPECTED INTO SATURDAY... .GUSTY SOUTH WINDS WILL CONTINUE AHEAD OF AN APPROACHING COLD FRONT THROUGH LATE TONIGHT. GUSTY WINDS AND HAZARDOUS WAVES WILL CONTINUE UNTIL THE FRONT MOVES THROUGH BY LATE MORNING SATURDAY. LMZ521-522-200500- /O.CON.KGRB.SC.Y.0053.000000T0000Z-140920T0900Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 348 PM CDT FRI SEP 19 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT SATURDAY... * SOUTH WINDS OF 15 TO 25 KTS WITH GUSTS TO 30 KTS. * WAVES OF TO 3 TO 5 FT ARE EXPECTED...WITH HIGHEST WAVES TOWARDS NORTHERN PORTIONS OF THE BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-200500- /O.CON.KGRB.SC.Y.0053.000000T0000Z-140921T0000Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 348 PM CDT FRI SEP 19 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT SATURDAY... * SOUTH WINDS 20 TO 30 KTS WITH GUSTS TO 35 KTS. * WAVES OF 4 TO 7 FT ARE EXPECTED...WITH THE HIGHER WAVES POSSIBLE TOWARDS THE NORTHERN PORTIONS OF DOOR COUNTY TOWARDS NORTHERN LAKE MICHIGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
311 WHUS73 KGRB 200225 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 925 PM CDT FRI SEP 19 2014 ...GUSTY WINDS AND HIGH WAVES EXPECTED INTO SATURDAY... .GUSTY SOUTH TO SOUTHWEST WINDS WILL CONTINUE AHEAD OF AN APPROACHING COLD FRONT THROUGH LATE TONIGHT. GUSTY WINDS AND HAZARDOUS WAVES WILL CONTINUE UNTIL THE FRONT MOVES THROUGH BY LATE MORNING SATURDAY. LMZ521-522-200900- /O.CON.KGRB.SC.Y.0053.000000T0000Z-140920T0900Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 925 PM CDT FRI SEP 19 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT SATURDAY... * SOUTH TO SOUTHWEST WINDS OF 15 TO 25 KTS WITH GUSTS TO 35 KTS. * WAVES OF TO 3 TO 5 FT ARE EXPECTED...WITH HIGHEST WAVES TOWARDS NORTHERN PORTIONS OF THE BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-201030- /O.CON.KGRB.SC.Y.0053.000000T0000Z-140921T0000Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 925 PM CDT FRI SEP 19 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT SATURDAY... * SOUTH TO SOUTHWEST WINDS OF 20 TO 30 KTS WITH GUSTS TO 35 KTS. * WAVES OF 5 TO 8 FT ARE EXPECTED...WITH THE HIGHER WAVES POSSIBLE TOWARDS THE NORTHERN PORTIONS OF DOOR COUNTY TOWARDS NORTHERN LAKE MICHIGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
464 WHUS73 KGRB 200920 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 420 AM CDT SAT SEP 20 2014 ...GUSTY SOUTH WINDS AND LARGE WAVES WILL DIMINISH THIS AFTERNOON... .GUSTY SOUTH WINDS WILL CONTINUE AHEAD OF AN APPROACHING COLD FRONT. THEY WILL SHIFT TO THE WEST AND DIMINISH THIS AFTERNOON AS THE FRONT GOES BY. LMZ521-522-201030- /O.EXP.KGRB.SC.Y.0053.000000T0000Z-140920T0900Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 420 AM CDT SAT SEP 20 2014 ...SMALL CRAFT ADVISORY HAS EXPIRED... WINDS AND WAVES HAVE DIMINISHED BELOW SMALL CRAFT ADVISORY CRITERIA. $$ LMZ541>543-201730- /O.CON.KGRB.SC.Y.0053.000000T0000Z-140921T0000Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 420 AM CDT SAT SEP 20 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * SOUTH WINDS OF 20 TO 30 KTS SHIFTING TO SOUTHWEST AT 15 TO 25 KTS THIS AFTERNOON. * WAVES OF 4 TO 7 FT WILL DIMINISH TO 2 TO 4 FEET BY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
460 WHUS73 KGRB 201503 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1003 AM CDT SAT SEP 20 2014 ...GUSTY SOUTH WINDS AND LARGE WAVES WILL DIMINISH THIS AFTERNOON... .GUSTY SOUTH WINDS WILL CONTINUE AHEAD OF AN APPROACHING COLD FRONT. THEY WILL SHIFT TO THE WEST AND DIMINISH THIS AFTERNOON AS THE FRONT PASSES. LMZ541>543-202315- /O.CON.KGRB.SC.Y.0053.000000T0000Z-140921T0000Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1003 AM CDT SAT SEP 20 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * SOUTHWEST WINDS AT 15 TO 25 KTS SHIFTING TO W AT 10 TO 15 KTS BY EVENING. * WAVES OF 4 TO 7 FT WILL DIMINISH TO 2 TO 4 FEET BY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
281 WHUS73 KGRB 202057 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 357 PM CDT SAT SEP 20 2014 ...LARGE WAVES WILL DIMINISH THIS EVENING... .WINDS WILL VEER WEST FOR THIS EVENING AND DIMINISH TO 10 TO 15 KTS...AS WAVES SUBSIDE. LMZ541>543-210000- /O.CON.KGRB.SC.Y.0053.000000T0000Z-140921T0000Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 357 PM CDT SAT SEP 20 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * SOUTHWEST WINDS AT 10 TO 15 KTS...SHIFTING TO W. * WAVES OF 3 TO 5 FT WILL DIMINISH TO 2 TO 4 FEET BY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
848 WHUS73 KGRB 202355 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 655 PM CDT SAT SEP 20 2014 ... WAVES HAVE SUBSIDED... LMZ541>543-210100- /O.CAN.KGRB.SC.Y.0053.000000T0000Z-140921T0000Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 655 PM CDT SAT SEP 20 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL CRAFT ADVISORY. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Sep 18, 2:49 PM CDT, 30 minutes earlier.
Area forecast discussion, Sep 18, 2:49 PM CDT, 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 249 PM CDT THU SEP 18 2014 FORECAST DISCUSSION FOR ROUTINE AFTERNOON FORECAST ISSUANCE .SYNOPSIS... ISSUED AT 241 PM CDT THU SEP 18 2014 BREEZY AND MILD THE NEXT COUPLE DAYS...THEN COOLER AGAIN FOR THE LATTER PART OF THE WEEKEND AND EARLY NEXT WEEK. DEAMPLIFICATION OF THE FLOW ACRS NOAM WL CONT A BIT LONGER...THEN THE PATTERN WL IMMEDIATELY GO BACK INTO AN AMPLIFICATION PHASE... WHICH WL PEAK EARLY NEXT WEEK...AS A GRADUAL PROGRESSION OF THE LARGE SCALE FEATURES CONTINUES. THE MAIN WESTERLIES WL RECEDE NWD INTO CANADA BY LATE IN THE PERIOD. TEMPERATURES WL BE ON SOMEWHAT OF A ROLLERCOASTER...WITH MAXES MAINLY VARYING BETWEEN NORMAL AND ABOVE NORMAL...WHILE MINS VARY BETWEEN NORMAL AND BELOW NORMAL. PCPN TOTALS FOR THE PERIOD WL DEPEND PRIMARILY ON WHAT FALLS IN THE NEXT 24-48 HRS...AND WL MOST LIKELY END UP AOB NORMAL. && .SHORT TERM...TONIGHT AND FRIDAY ISSUED AT 241 PM CDT THU SEP 18 2014 THE LATEST RAP ANALYSIS AND SATELLITE/RADAR IMAGERY SHOW LAST NIGHTS COLD FRONT HAS STALLED OVER SOUTHERN MINNESOTA TO SOUTHERN WISCONSIN TO SOUTHERN LOWER MICHIGAN EARLY THIS AFTERNOON. NORTH OF THIS BOUNDARY...WIDESPREAD LOW STRATUS REMAINS SOLID OVER MUCH OF WISCONSIN EXCEPT FOR FAR NORTHEAST WISCONSIN WHERE CANADIAN HIGH PRESSURE IS NOSING SOUTH. ANTICIPATE THESE CLOUDS TO RETURN NORTHWARD LATER THIS AFTERNOON AS THE SURFACE HIGH RETREATS NORTHEAST. THE NEXT SHORTWAVE IS MOVING EAST OVER SOUTHEAST BRITISH COLUMBIA AND WILL ENTER THE GREAT LAKES REGION TOMORROW. CLOUD TRENDS ARE THE FIRST FORECAST CONCERN TONIGHT...FOLLOWED BY PRECIP CHANCES TOMORROW. TONIGHT...THE COLD CANADIAN HIGH RETREATS TO THE NORTHEAST AS MID-LEVEL HEIGHT FALLS MOVE INTO THE NORTHERN PLAINS. WITH RETURN FLOW STRENGTHENING...LOW LEVEL TEMPS WILL SLOWLY MODERATE AS THE COLD FRONT RETURNS NORTHEAST...WHICH WILL HELP DISSIPATE THE LOW STRATUS DECK FROM SOUTHWEST TO NORTHEAST. NORTH-CENTRAL WISCONSIN SHOULD SEE THE CLOUDS DISSIPATE LAST. IF AND WHERE SKIES DO CLEAR FOR A PERIOD (MOST LIKELY OVER CENTRAL AND EAST-CENTRAL WISCONSIN)...SOME POSSIBILITY OF LOW STRATUS REDEVELOPING AS MOISTURE WILL REMAIN TRAPPED BENEATH A LOWERING INVERSION AND WINDS SHOULD NOT DECOUPLE. CONFIDENCE IS LOW THAT THIS WILL OCCUR SO WILL LEAVE OUT OF THE FORECAST. SHOULD SEE A WARMER NIGHT WITH LOWS MAINLY IN THE LOWER TO MIDDLE 40S. FRIDAY...AS LOW CLOUDS CONTINUE THEIR RETREAT TO THE NORTHEAST...MID AND HIGH CLOUDS WILL BE INCREASING DURING THE MORNING AHEAD OF SHORTWAVE ENERGY MOVING EAST OUT OF NORTHERN MINNESOTA INTO LAKE SUPERIOR. THE TAIL END OF THAT VORT MAX MAY CREATE A FEW SHOWERS AND AN ISOLATED THUNDERSTORM OVER NORTH-CENTRAL AND FAR NE WISCONSIN DURING THE AFTERNOON. HIGH TEMPS WILL BE CONSIDERABLY WARMER DESPITE PLENTY OF MID AND HIGH CLOUDS AND WILL GO WITH A RANGE FROM THE MIDDLE 60S NORTH TO LOWER 70S SOUTH. .LONG TERM...FRIDAY NIGHT THROUGH THURSDAY ISSUED AT 241 PM CDT THU SEP 18 2014 FRONTAL SYSTEM WL BE APPROACHING THE AREA FRI NGT AND CROSS THE AREA SAT. LARGE SCALE UPR TROF WL BE AMPIFYING AS IT ACCOMPANIES THE FRONT ACRS THE AREA. SO LARGE SCALE FORCING FOR PCPN WL BE DECENT. A BIT CONCERNED HOWEVER THAT THE RETURN OF MOISTURE FM THE S IS BEING OVERESTIMATED BY THE GUIDANCE. STUCK CLOSE TO PREV FCST WITH POPS...WHICH BASICALLY MEANT HAVING LIKELY POPS IN THE N AND CHC POPS IN THE S. LOW-LEVEL WINDS START TO VEER AHEAD OF THE SFC FRONT ON SAT...CUTTING DOWN ON THE CONVERGENCE ALONG THE BOUNDARY. MODELS SEEM TO HAVE CAUGHT ON TO THIS BY SHOWING ONLY LIMITED PCPN WITH THE FRONT AS IT CROSSES THE AREA...WITH THE BEST DEVELOPMENT OCCURRING TO OUR S AND E LATE IN THE DAY. THIS ALSO FITS WITH SPC/S SWODY3 OUTLOOK WHICH INDICATED A 5 PCT CHC OF SVR OVER SERN WI. UPR SPEED MAX AND SECONDARY SHRTWV WL DIG ACRS THE AREA SAT NGT... WITH SECONDARY SFC BOUNDARY LIKELY DROPPING THROUGH ON SUN. THESE FEATURES WL KEEP THE CHC FOR SHRA ALIVE...ESP ACRS THE N. WENT WITH THE HIGHEST POPS ACRS THE N IN BOTH PERIODS. UPPER RIDGING BUILDING INTO THE AREA COMBINED WITH SFC HIGH PASSING TO OUR SW FOR THE EARLY TO MIDDLE PART OF NEXT WK WL LEAD TO A PERIOD OF QUIET AUTUMN WEATHER. TEMPS WL START OUT A LITTLE COOL AND THEN MODERATE. THE DRY AIR WL ALLOW AFTN MAXES TO WARM TO ABV NORMAL LEVELS...WHILE NIGHT TIME LOWS DROP TO AOB NORMAL. MADE A FEW TWEAKS TO THE EXTENDED FCST INITIALIZATION GRIDS TO BETTER DEPICT THE ABV MENTIONED TEMPERATURE TRENDS. && .AVIATION...FOR 18Z TAF ISSUANCE ISSUED AT 1137 AM CDT THU SEP 18 2014 PLENTY OF MVFR AND IFR BKN/OVC CIGS NORTH OF A STALLED COLD FRONT ACROSS THE REGION. THOUGH CIGS SHOULD RISE TO MVFR EVERYWHERE THIS AFTERNOON...THE CLOUDS WILL BE SLOW TO DISSIPATE TONIGHT UNTIL WARMER LOW LEVEL AIR ARRIVES. THIS WARMER AIR WILL GRADUALLY MOVE FROM NORTH TO SOUTH ACROSS THE REGION LATE THIS EVENING AND OVERNIGHT. IF SKIES DO CLEAR FOR A PERIOD...THERE WILL BE POTENTIAL FOR LOW STRATUS TO REDEVELOP BUT CONFIDENCE IS LOW. ANY LINGERING LOW CIGS TO IMPROVE QUICKLY TO VFR FRIDAY MORNING THOUGH MID AND HIGH CLOUDS WILL BE ON THE INCREASE. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS.......SKOWRONSKI SHORT TERM.....MPC LONG TERM......SKOWRONSKI AVIATION.......MPC
Hazardous weather outlook, Sep 18, 3:02 PM CDT, 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 302 PM CDT THU SEP 18 2014 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-191100- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 302 PM CDT THU SEP 18 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY THERE IS A CHANCE OF THUNDERSTORMS LATE FRIDAY AFTERNOON THROUGH SATURDAY EVENING. THE STORMS ARE NOT EXPECTED TO BE SEVERE. THERE IS ALSO POTENTIAL FOR FROST ACROSS PARTS OF CENTRAL AND NORTHERN WISCONSIN EARLY NEXT WEEK AS HIGH PRESSURE SETTLES OVER THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. LMZ521-522-541>543-191100- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 302 PM CDT THU SEP 18 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY INCREASING SOUTH TO SOUTHWEST WINDS AND BUILDING WAVES WILL POSE A HAZARD TO SMALL CRAFT FRIDAY THROUGH SATURDAY EVENING. IN ADDITION... THERE IS A CHANCE OF THUNDERSTORMS LATE FRIDAY THROUGH SATURDAY EVENING. JS
Nearby
Small Craft Advisories in Wisconsin, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.